| Model Number |
C503 |
| Medical Device Problem Codes |
Chemical Problem (2893); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with the tp2 (total protein gen.2) assay on a cobas c 503 analytical unit.The sample initially resulted in a tp2 value of 0.3 g/dl, accompanied by a data flag.The sample was reported outside of the laboratory and questioned.The sample was repeated resulting in a value of 7.0 g/dl, which was deemed correct.The tp2 reagent lot was 63565201 with an expiration date of 31-jul-2023.
Additional Manufacturer Narrative
Reportedly the calibration and quality controls were acceptable at the time of testing.The customer was concerned the result had a "hu" data flag.Per product labeling: "hu - alarm: higher uncertainty, description: the result lies between the limit of detection (lod) and the limit of quantitation (loq)., cause: the sample concentration is too low., remedy: 1.For specific c 503 tests: repeat the test with increased sample volume, if available for the test.Check the sample volumes on menu > application.2.For ise and c 503 tests: perform maintenance > 18 sample probe wash.3.Repeat the test with a new aliquot." the customer did not provide any additional information for the investigation.The investigation could not identify a product problem.The cause of the event could not be determined.